# SDR REXA2024102100906

- Difficulty date: August 6, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 22,457 hours, 17,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 LH CROSSBEAM IS CORRODED AT LBL 9.  FOUND FS 280 LH CROSSBEAM TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN. REQUIRES REPLACEMENT. INSTALLED NEW LH FS 280.00 CROSSBEAM P/N: CC670-34094JP-1S IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE LH FS280 CROSSBEAM P/N CC670-34094JP-1S IAW CRJ900 SRM 51-40-11-001-001-A01. LOCATED AND DRILLED J ANGLE AREA ON LH 280 CROSSBEAM IAW CRJ 900 SRM 51-40-11-001-001-A01	  NOTES"
